# SDR SWIA200515702

- Difficulty date: April 6, 2005
- Submitted: October 21, 2005
- Operation: Air carrier
- Aircraft: N903SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7425
- Aircraft time: 13,185 hours, 10,705 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Stringer Clip
- Condition: Cracked
- Location: Bs 280
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STATION 280 LBL 9.00' INBOARD CLIP CRACKED AT TOP RADIUS; RBL 9.00' INBOARD AND OUTBOARD CLIP CRACKED AT TOP RADIUS, ITEM FOUND AT C-CHECK INSPECTION.  INSTALLED NEW CLIPS AT STA 280 RBL 9.0 INBD SIDE AND AT STA 280 RBL 9.0 INBD AND OTBD IAW CRJ200 SRM 51-10-06 PG 3 51-42-06 PG 15 AND 51-42-20 PG 1.
